# SDR AALA201507249006

- Difficulty date: July 23, 2015
- Submitted: July 25, 2015
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 62,010 hours, 22,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472190205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, CORROSION ON AFT WET AREA FLOORBEAM AT FRAME 66 & -Y1292.  REPLACED FLOORBEAM IAW SRM 51-72-11 & DWG 18D53472800.
